Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Multivariate Wave-Packet Transforms. Zeitschrift für Analysis und ihre Anwendungen, 36 (4). pp. 481-500. ISSN 0232-2064
Abstract
This paper presents a study for square-integrability of classical multivariate wave-packets in L2(Rd)L2(Rd) via group representation theory. The abstract notions of multivariate wave-packet groups and multivariate wave-packet representations will be introduced and as the main result, we prove an admissibility condition on closed subgroups of GL(d,R)(d,R), which guarantees the square integrability of classical multivariate wave-packet representations on L2(Rd)L2(Rd). Finally, we present application of our results in the case of different admissible subgroups.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Multivariate wavelet (Gabor) transforms, multivariate wave-packet representations, multivariate wave-packet groups, multivariate wave-packet transforms |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 23 Mar 2020 12:46 |
Last Modified: | 23 Mar 2020 12:46 |
Status: | Published |
Publisher: | European Mathematical Society |
Identification Number: | 10.4171/zaa/1598 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:158640 |